# SDR UALA2009113003689

- Difficulty date: November 28, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 34,040 hours, 12,590 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Elbow
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GREEN SYSTEM HYD LOSS.  REPLACED RIGHT MLG DOOR HYD SWIVEL ELBOW FITTINGS ON DOOR ACTUATOR.  REPLACED NR 1 ENG DRIVEN PUMP, REPLACED HP FILTER, REPLACED CASE DRAIN FILTER AND GREEN SYS MAIN FILTER.  LEAK AND OPS CKS OKAY.
